# SDR ASOA201611076137

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SILL CORRODED.  REMOVED AND REPLACED AFT CARGO FLOOR SILL PER SRM 700 51-42-06-001-001, 51-42-13-001-001. P/N MM670-35655-003 DRAWING MM670-35655.  A/C WAS APPROVED FOR RETURN TO SERVICE.
